# SDR UPS804687

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION, FS 1060 LONG 33R TO 33L.  AFTER CORROSION REMOVAL FRAME CAP WAS FOUND TO BE BEYOND LIMITS.  MAINTENANCE REMOVED CORROSION, FABRICATED REPAIR PART AND INSTALLED IAW SRM 53-4-1, 53-2-0 AND 51-1-8.
